# SDR CALA2024050801408

- Difficulty date: April 29, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N14001
- Make and model: Boeing 787-10
- Aircraft serial: 40936
- Aircraft time: 22,316 hours, 3,127 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING ADVISORY LOSS OF NOSE WHEEL STEERING, NOSE WHEELS WILL CASTOR UNLESS FAUL T IS A RESULT OF LOSS OF RUDDER PEDAL COMANDS, THEN TILLER STEER ING WILL BE AVAILABLE. FOUND FAULT MESSAGES  32-63017  FIM TASK FOR MTC MSG 32-63017 MSG IN EXCISTING FAULTS. INFORMED TOMC . ,DMC-B787-A-32-50-F1-24A-421A-A TEST PASSED . PERFORMED CALIBRATION TEST   AMM B787-A-32-51-00-01A-273A-A. TESTS PASSED. ALL CURRENT FAULTS CORRELATED NOT ACTIVE , NO CORRELATED MTC. PERFORMED FIM 32-50-F1-26A-421A. MAINT MESSAGE 32-63017 / DISPLAYED-NOSE WHEEL STEERING TRANDUCERS DISAGREE FIM TASK COMPLETED TEST PASSED .NO EXCISTING FAULTS . INFORMED TOMC. TOMC APPROVAL TO CLEAR ITEM .SYSTEM RESTORED AS PER B787-10 DDG AMM 32-51-01-01
